Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 1, March 2019  pp. 81–95.

Some common fixed point theorems in probabilistic metric space using contractive condition of integral type

Authors:  U. P. Dolhare and V. V. Nalawade
Author institution:D. S. M. College, Jintur, Dist. Parbhani, Maharashtra 431 509, India

Summary:  The following notions related to probabilistic metric spaces have been mentioned in the first section of this research article. (1) Commuting Self Maps, (2) Weakly Commuting Self Maps, (3) Compatible Self Maps, (4) Weakly Compatible Self Maps, (5) Occasionally Weakly Compatible Self Maps. While mentioning the above stated concepts, it has been also proved that each pair of self maps satisfies the conditions of its successor, but none of the reverse implication is true. Examples are provided to illustrate these ideas. In the main results, some common fixed point theorems using contractive conditions of integral type in the probabilistic metric spaces are established. An example is presented to validate the results.

Contents   Full-Text PDF